# SDR AALA202308289667

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A320*
- Aircraft serial: 7046
- Aircraft time: 21,122 hours, 8,176 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367665100000
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WASD GROUNDED: CABIN FLOOR PANEL 231KF AT SEAT ROW 2 IN AISLE WAS REPORTED AS SPONGY. MAINTENANCE REPAIRED FLOOR PANEL PER EA 347519.
